MAUDE Adverse Event Report: GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE; BICOAG BIPOLAR HEMOSTASIS PROBE

GYRUS ACMI, INC. 7FR FIXEDPIN HEMOSTATIC PROBE; BICOAG BIPOLAR HEMOSTASIS PROBE
Model Number CD-B622LA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not been returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
An olympus representative reported to olympus on behalf of the customer that after the probe was removed from the scope, the nurse used gauze to clean the tip, the tip fell off on the trolley of the 7fr fixedpin hemostatic probe.The reported issue occurred at the end of the therapeutic sampling procedure.The procedure was completed with another similar device.There was no delay or patient harm, or impact associated with the reported event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction to e3.The returned device was inspected, and the complaint was confirmed.The device was returned inside a large plastic bag with the original packaging.The device was removed from the bag and examined.The probe tip was broken off.The entire ceramic tip was broken off in one piece, the shaft of the device did not appear to have any damage.The probe was examined and it had some dried blood still on it.The device was not plugged into a generator for testing as the probe had completely fallen off the device.The probe tip falling off was able to be confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely the tip experienced unexpected torque or excessive force during the cleaning, causing the adhesive to weaken and resulting in the tip falling out.Olympus will continue to monitor field performance for this device.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
BICOAG BIPOLAR HEMOSTASIS PROBE
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17656614
Report Number3011050570-2023-00131
Device Sequence Number17723260
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR238756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown